New to this

Hi, have been borderline underactive thyroid for nearly 4yrs reading was 4.9 doctor put me on 50 micrograms of levothyroxine. Was feeling good but was turning into road runner I was def going the other way. Then I started to get palpations. Doctor then put me on 25 I am settling down but there are days when I feel very anxious and later in day very very tired. I do have lots of other health issues like many but this is driving me wild just need to get some balance , does anyone think I can now start increasing my meds so maybe tiredness will go. Many thanks Pam

2 Replies

oldest • newest
  • Mikey123,

    Palpitations can also be due to under medication. If you try 25/50mcg alternate days that will be equivalent to 37.5mcg daily. If you're comfortable with that increase you could try increasing to 50mcg after a couple of weeks.

    It would be a good idea to have ferritin, vitamin D, B12 and folate tested as they are often low or deficient in hypothyroid patients and symptoms can be similar to some hypothyroid symptoms.

  • Thankyou😊

You may also like...